Alert archive / Oklahoma / Flash Flood Warnings in 2007
Flash Flood Warning 26, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Jun 23, 2007, 7:06 AM CDT for Mayes County, Rogers County, Oklahoma. It was in force for 114 min. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 23, 2007, 7:06 AM CDT (12:06 UTC)
- Expired
- Jun 23, 2007, 9:00 AM CDT
- In force
- 114 min
- Issued by
- NWS Tulsa, OK
- Area
- Whole counties
Counties Mayes County, OK, Rogers County, OK
The radar
The Tulsa radar (KINX), 22 km from the middle of the area, began a volume at 12:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 8:15 AM CDT | FLASH FLOOD | Inola, OK | SEVERAL ROADS CLOSED DUE TO HIGH WATER...REPORTED BY CLAREMORE SHERIFFS OFFICE. |
| Jun 23, 9:00 AM CDT | FLASH FLOOD | Pryor, OK | WATER OVER ROADWAY IN THE CITY LIMITS WITH A STALLED CAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 0.1 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 76 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 1144 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KTSA 231208
FFWTSA
OKC097-131-231400-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
706 AM CDT SAT JUN 23 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MAYES COUNTY IN NORTHEAST OKLAHOMA
EASTERN ROGERS COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 900 AM CDT
* AT 704 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM ADAIR TO
3 MILES SOUTH OF INOLA TO 4 MILES SOUTHWEST OF CLAREMORE
...MOVING EAST AT 5 MPH. RADAR INDICATES THAT 1 TO 2 INCHES OF
RAIN HAS ALREADY FALLEN. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE
THROUGH 900 AM CDT.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...TIAWAH...PENSACOLA...CHOUTEAU AND PRYOR.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.
LAT...LON 3649 9564 3617 9566 3609 9555 3608 9533
3621 9524 3632 9514 3650 9509
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 6:47 AM CDT, 19 minutes earlier.
Area forecast discussion, Jun 23, 6:47 AM CDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 647 AM CDT SAT JUN 23 2007 .AVIATION... NEXT FEW HOURS HEAVILY INFLUENCED BY ONGOING CONVECTION. TRIED TO TIME THE CONVECTION OUT OF THE TUL AND RVS AREAS AND BRING MORE IN ABOUT MID MORNING. ALSO TIMED CONVECTION TOWARD XNA AND FYV. EXPECT BOUNDARIES FROM KS CONVECTION TO DROP SOUTH AND HELP FOCUS CONVECTION LATER TODAY. OTHERWISE...INSTABILITY...NO CAP...AND AFTERNOON HEATING SHOULD PRODUCE MORE STORMS LATER TODAY. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...02
Hazardous weather outlook, Jun 23, 5:00 AM CDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 500 AM CDT SAT JUN 23 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 436 AM CDT SAT JUN 23 2007 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING...BUT MAINLY THIS AFTERNOON. DISCUSSION... WEAK TROUGH WILL CONTINUE OVER THE AREA TODAY AND TONIGHT. THIS WILL COMBINE WITH DEEP MOISTURE AND INSTABILITY TO PROVIDE A GOOD ENVIRONMENT FOR CONTINUED CONVECTION THROUGH SATURDAY NIGHT. AFTERNOON HEATING WILL PROVIDE IMPETUS FOR MUCH OF THE STRONGER CONVECTION...BUT NUMEROUS OUTFLOW BOUNDARIES WILL LIKELY PROVIDE SOME LIFT AND FOCUS ALSO. WIND FIELDS WILL NOT SUPPORT SUPER CELLS...BUT THERE WILL BE A LIMITED RISK OF ISOLATED PULSE SEVERE STORMS...MAINLY IN THE LATE MORNING AND AFTERNOON. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THE UPPER LEVEL RIDGE REMAINS OVER THE WESTERN UNITED STATES WITH TROUGHING OVER THE SOUTHERN PLAINS. THAT WILL COMBINE WITH MOISTURE AND INSTABILITY TO KEEP THE WEATHER UNSETTLED THROUGH THE WEEK. A SURGE OF GULF MOISTURE MOVES NORTHWARD BY MID WEEK WHILE A COLD FRONT DROPS SOUTH INTO OKLAHOMA AROUND WEDNESDAY OR THURSDAY. THIS WILL ALSO ENHANCE THUNDERSTORM CHANCES. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 6:37 AM CDT | Flash Flood Warning | TSA | Wagoner | 113 min |
| Jun 23, 8:33 AM CDT | Flash Flood Warning | TSA | Wagoner | 117 min |
| Jun 23, 8:46 AM CDT | Flash Flood Warning | TSA | Mayes, Rogers | 6 hr |
| Jun 23, 9:03 AM CDT | Flash Flood Warning | TSA | Okmulgee | 4 hr |
| Jun 23, 9:59 AM CDT | Flash Flood Warning | TSA | Muskogee, Wagoner | 4 hr |
| Jun 23, 10:22 AM CDT | Flash Flood Warning | TSA | Okfuskee | 4 hr |
| Jun 23, 5:45 PM CDT | Special Weather Statement | TSA | Rogers | 30 min |
| Jun 23, 6:17 PM CDT | Special Weather Statement | TSA | Osage | 43 min |
| Jun 23, 6:31 PM CDT | Special Weather Statement | TSA | Washington | 44 min |
Nearby
Flash Flood Warnings in Oklahoma, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.